# SDR MASA200600938

- Difficulty date: March 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 2,797 hours, 2,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6309 PHX - ROW 17 EMERGENCY CEILING LIGHT INOP.  MAINTENANCE RELAMPED THE LIGHT.
